# SDR HNAA2016022600057

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 66,191 hours, 74,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE THROUGH CENTER OF CABIN.  NO LOSS OF SYSTEMS OR ELECTRICAL COMPONENTS.  DAMAGE FOUND DURING LIGHTNING STRIKE INSPECTION.  PERFORMED WC 05-51-31I PRIOR TO FERRY FLIGHT.
